MathSciNet Relay Station
MathSciNet bibliographic data
MR749887 (86b:26009a) 26A30 (58F13)
Kan, I. A chaotic function possessing a scrambled set with positive Lebesgue measure. Proc. Amer. Math. Soc. 92 (1984), no. 1, 45–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement